Confused?

Hello i have been trying to put something together to explain my story.

I have got a mum and sister hypothryroid Hashimotos. Before all this i used to dance and be very active . i was a fit confident happy person.

I am spanish. After a period of feeling tired,cold and low , my muscles started to not work properly , i started to get contractures in my back until the point i could not get up of bed.

after going to doctors here i went back to spain i was diagnosed with depression. 30mg of citalopram and 1mg of lorazepand. i did help a lot with all the sympthoms and i came back to england to work.

when i gave up the medication i started to feel tired again and back pain and my doctor prescrbed my valium for 3 months with trought me and my sister had to come and get me becuase i was in a very horrible state. Gave up the valium and i was put on same medication but insisted to my family that i was suspenting something to do with the thryroid. They all say my text were normal but after a while i has antibodies and i was diagnosed of thryroditis by a doctor in valencia that operates like dr skinner. I was put 25mg of thyroxine anf i started to noticed improvement in my temperature and constipation.

Here i went to see dr skinner a 6 months ago and he took me off antidepressants and he was increasing the thryoxine til 125mgc. I got terrible headaches and i dropped it down to 75 and feel awful for a a while really down. I have giving up the antidepressants a few months ago and apparently i am out of whiotdrawal but i fell torn:

1- i feel better with antidepressant than whithout them but iam trying not to go back to them so i can discovered what the problem is.

2- In Spain i had test for everything. Gluten allergies autoinmune diseases , infections, iron complete, vitamein d , b12 everything is fine. I never had a cortisol test but i had everyhting.

3- I am in 100 at the moment and i feel just in second gear i have back pain, my temperature is really low as i am sensitive to cold i am anxious , low and constipatated.

4- When i was ill i lost weight and i have notice that i have put 3 dress sizes since i have been increasing thryroxine. the antidepressants made me eat more but my appetite back to normal and i dont recognize my body. i retain a liquids and i am peeing a lot i get up several times during the night.

5-I dont know what to do next i have tried to contact dr but no answer and send him email. my questions are as follow.

1-Can i be overmedicated and cold?

2-can i use a ear thermometor to do the basal test and can someone give me when i have to test my temperature at what times and what are the ranges.

3- if i am not converting what are the test that i need. I have test everytime i had a icreased in my thryroxine for the last 6 months.

4-if you have adrenal fatigue what do you need to test?

i am going to keep with 100 for now onley been on it for a week and will see but i need to know what my options are . i thought i could go back to my life but it is on hold at the moment

thanks

14 Replies

oldestnewest
  • sorry if there is any questions please asked. i had a lot of things on my mind that i wanted to ask and i ma not sure they come across clearly.

    sorry

  • Hi Anuska,

    Getting up several times in the night to pee suggests to me that your adrenals are fatigued. And that is why the 100 mcg levo you're taking isn't making you feel any better. It seems to me - althought I'm not medically qualified - that an adrenal test would be a good thing. A 24hr cortisol saliva test if possible, but at the very least, an eight o'clock cortisol blood test. But make sure it is done at eight o'clock. I think you could also benefit from an addition of T3 to your T4.

    Hugs, Grey

  • GG - see reply below... :-) xx

  • Thank you, Louise. xx

  • sorry lousie

    will do it like his now

    thanks

  • Hello greygoose.

    When i was on the antidepressants i did not pea in the middle of the night but i always pee a lot anyway.

    the 8 o'clock cortisol test where do you have it done. i have got the link for the genova labs in europe. is the saliva test better.?

  • Just a pointer, if you want to reply to someone in particular, you have to make sure to click on 'reply to this' otherwise they will not get an email letting them know that you have responded.

    Louise

    xx

  • Have a look here :

    •EXCESSIVE THIRST AND URINATION: A person with low aldosterone may also urinate 15 to 20 times a day and drink excessive quantities of water. Unless salt is added to the water, the fluid/electrolyte balance in the body is further disrupted.

    Learn more: naturalnews.com/024985_cort...

    I'm afraid I don't know where you can get the test done, but it is a frequently asked question here, so if you do a search, you might find the answer. Or, ask again in a seperate question and someone is bound to tell you.

    Yes, the saliva test is better than the blood test because it's done over 24 hours, so gives you a more complete picture.

    Hugs, Grey

  • hello greygoose:

    Thanks you for your response. hope you are doing fine with your hypo.

    I can say that i urinate a lot but i drink normally about a 150cl a day. i dont considered that a lot. is the aldosterone test doen with the cortisol.

    i have found this link

    thyroiduk.org.uk/tuk/testin...

    for the test but i dont know i supposed this one?

    can anyone help or do i have to post it as nother questions?

    Comprehensive Adrenal Stress Profile: Cortisol/DHEA/Secretory IgA (SIgA)

    Specimen requirements: Saliva

    Cost: £97.00

  • I think you'll have to post another question, Anuska. I can't help you very much here.

  • Hi

    If you have hypothyroid hashimotos then over time your thyroid gradually makes less and less thyroxine and you replace this with the Levothyroxine. As you are 100mg at the moment this may not be enough. I think I'm right in saying people can have up to 150- 200mg of Levothyroxine when none is made by the body, so you may need an increase as your symptoms do sound like hypo.

    Alternatively, you may not be converting the Levothyroxine t4 to the active t3.

    How are your mother and sister on the medication - does it work for them?

    Do you have the results of your last blood tests with ranges that you could post on here as there are many knowledgeable people on this forum who can help you more than I can?

    Mary

  • Hi Mary:

    I am on 100 i was 125 with headaches and anxiety but i feel better but after two months dr s told me to decrease it. and i felt really bad ever since but i was having terrible headache and muscle aches with 125mgc.

    i sopke to him yesterday he asked me what i wanted to do. with him you have to come with and answer , i have no idea he is a doctor. i have to make the decision of what i want to be prescribe. but how do i know id the best for me.

    Anyway apparently his secretary will call me today( will see becuase never ever have got hold of that phone) and give me a prescription of armour.

    i dont know what i have to do , i aske him how do i do the transiction between levo and armour and he says the secretary tells me.

    Another thing is that i dont know where you get the medication from. how long will i hae to wait?

  • I'm sorry that everything is so confusing. I hope that someone on armour will be able to answer these questions as I have no knowledge of this. I do know it suits many people from having read. Good luck.

    Mary

  • thanks mary

You may also like...